# SDR AALA202210059291

- Difficulty date: September 19, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN INTERCOSTAL LOCATED AT BS 947 AND LBL 15. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
